MathSciNet Relay Station
MathSciNet bibliographic data
MR1070529 (92e:11118) 11R21 (11R18 16S34 20C05)
Nelis, Peter The Schur group conjecture for the ring of integers of a number field. Proc. Amer. Math. Soc. 114 (1992), no. 2, 307–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement